# SDR ASAA2024083153329

- Difficulty date: August 31, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 49,658 hours, 17,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23L FROM STA 727F TO STA 827 HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON FUSELAGE SKIN LAP SEAL STA 727F TO STA 827 AT STGR 23L AND STGR 24L PER EA #800-53EA-27549 REV 00.
